Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online


Asked On : Fri, 1 Mar 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

The shivering could be due to a variety of causes - alcohol withdrawal, anxiety or other medical causes like hyperthyroidism, etc. Masturbation is considered as a part of normal human sexual behaviour and is very common among young males. It does not have any bad effects on health and does not lead to any medical problems. So, the shivering is not due to your masturbation.

I would advise you to cut down your drinking and see a doctor for a detailed evaluation of your problem. Further treatment will depend on the cause identified.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 1 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. shivering is not due to your masturbation BUT due to the associated panic, phobia and anxiety related to your act.
2. Masturbation means mental dissatisfaction, so you need Psychological counselling and not medicine.
3. consult with your Physician about any other disease Possibility.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor